# SDR QMLA2011033111039

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 6,640 hours, 22,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 6750
- Part time: 6,640 hours, 22,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED DURING INSP ON AFT DECK AT STA 6750, BL 500, AND WL 2620.  ACFT BEING FERRIED TO FACILITATE REPAIR.
